# SDR UIEA2016072100610

- Difficulty date: July 17, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,464 hours, 21,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 129C3472
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED INTERMITTENT LT PACK TEMP EICAS MESSAGE.  REMOVED AND REPLACED THE LT PACK TEMP CONTROLLER ASSY SYS BITE TEST OK IAW AMM 21-51-14/404.
